# SDR CALA9801776

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 23R CORRODED AT LOWER NOSE WHEEL WELL RT LAP SEAM STA 294.5.  A STRINGER REPAIR WAS INSTALLED IAW SRM 53-10-3, FIGURE 1.
